Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 43, NWS Goodland, KS

April 24, 2015Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2015, 5:01 PM CDT for Wichita County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 5:01 PM CDT (22:01 UTC)
Expired
Apr 24, 2015, 5:36 PM CDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Wichita County, KS

The radar

The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:03 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 24, 3:03 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
203 PM MDT FRI APR 24 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 201 PM MDT FRI APR 24 2015

AT 1PM MDT VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS
SHOWED PARTLY TO MOSTLY CLOUDY SKIES FOR LOCATIONS ACROSS THE TRI
STATE AREA WEST OF HIGHWAY 83...WITH LOWER BROKEN TO OVERCAST
CONDITIONS EAST OF THE HIGHWAY AHEAD OF AN ADVANCING WARM FRONTAL
BOUNDARY. CUMULUS DEVELOPMENT WAS BEGINNING TO DEVELOP ON RADAR
AND SATELLITE IMAGERY ALONG A TROUGH/DRY LINE IN EASTERN COLORADO.
RAP AND WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL SHORTWAVE TROUGH
BEGINNING TO TAKE A NEGATIVE TILT INTO THE CENTRAL AND SOUTHER
HIGH PLAINS.

THE LATEST HRRR GUIDANCE WAS SHOWING CONVECTIVE INITIATION AT
20Z...ALTHOUGH CELLS ARE ALREADY BEGINNING TO DEVELOP.  NMM AND ARW
GUIDANCE IS ALSO A BIT BEHIND REALITY WITH HAVING CONVECTION DEVELOP
BETWEEN 21Z AND 00Z.  0-1 KM AND 0-3 KM HELICITY WAS NOT IMPRESSIVE
WITH WIDESPREAD VALUES UNDER 50 FOR THE FORECAST AREA...SO NOT
EXPECTING TORNADOES TO BE A WIDESPREAD THREAT THIS AFTERNOON WITH
DEVELOPING STORMS. HOWEVER...0-6 KM BULK SHEAR APPROACHING 35-40 KTS
ACROSS THE AREA IN COMBINATION WITH 1500 J/KG OF CAPE SUGGESTS A
LARGE HAIL THREAT. WITH DCAPE VALUES MOSTLY BETWEEN 400 AND 500
J/KG...ISOLATED SEVERE WIND GUSTS FROM STORMS IS POSSIBLE...BUT
EXPECTING THUNDERSTORMS THIS AFTERNOON TO PRIMARILY HAVE A LARGE
HAIL THREAT. STORMS WILL GET GOING BY MID AFTERNOON AND LAST THROUGH
THE EVENING.

CLOUD COVER WILL BE PRESENT LATE THIS EVENING DUE TO A STEADY STREAM
OF MOISTURE MOVING INTO THE FORECAST AREA...HOWEVER A SHORTWAVE
RIDGE ALOFT WILL BEGIN TO FORM ACROSS THE AREA AND BRING DRIER AIR
INTO THE AREA OVERNIGHT.  LOW TEMPERATURES WILL BE SLIGHTLY WARMER
THAN NORMAL IN THE MID TO UPPER 40S.

DRY AND WARM CONDITIONS WILL BE PRESENT TOMORROW WITH THE SHORTWAVE
UPPER LEVEL RIDGE THAT WILL MOVE INTO THE AREA...ALTHOUGH DRY
WEATHER WILL BE SHORT LIVED AS ANOTHER TROUGH WITH A CUT OFF LOW
FEATURE MOVES INTO THE COLORADO FRONT RANGE AND BRINGS CHANCES FOR
SHOWERS AND THUNDERSTORMS. THERE ARE SOME LOCATIONS WITH CAPE VALUES
APPROACHING 700 J/KG AND 0-6 BULK SHEAR APPROACHING 35 KTS...HOWEVER
FORECAST AREAS IN MODELS DO NOT NECESSARILY LINE UP.
THEREFORE...NOT EXPECTING A WIDE SEVERE WEATHER THREAT SATURDAY
AFTERNOON...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM THREAT WILL
EXIST.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 201 PM MDT FRI APR 24 2015

SATURDAY NIGHT-MONDAY...LARGE SCALE UPPER LOW CLOSES OFF JUST SOUTH
OF FOUR CORNERS REGION SATURDAY NIGHT AND MOVES ACROSS THE SOUTHERN
PLAINS THROUGH MONDAY NIGHT. A COLD FRONT WILL DROP SOUTH ACROSS THE
THE CWA LATE SATURDAY NIGHT AND SUNDAY AND STALL SOUTH AND WEST OF
OUR CWA. SOUTHERLY THEN EASTERLY FLOW WILL BRING VERY GOOD MOISTURE
ADVECTION INTO OUR CWA AS THIS UPPER LEVEL FEATURE MOVES EAST WITH
OVERRUNNING NORTH OF THE STALLED FRONTAL ZONE WHERE ELEVATED
FRONT/FRONTOGENETIC FORCING WILL BE IN PLACE. BETTER PRECIP
SIGNAL IS CURRENTLY SATURDAY NIGHT THROUGH SUNDAY ACROSS THE
WESTERN AND SOUTHWESTERN PART OF THE CWA...WHERE I CONTINUED TREND
OF RAISING POPS. IT STILL LOOKS LIKE WE COULD SEE LIGHT PRECIP
PERSIST AT LEAST THROUGH LATE SUNDAY NIGHT BEFORE DRIER AIR BEGINS
TO ADVECT SOUTH AND SUBSIDENCE BUILDS SOUTHWEST MONDAY.

IF CURRENT SIGNAL/TREND CONTINUE I COULD SEE RAISING POPS TO
CATEGORICAL LATE SATURDAY NIGHT/SUNDAY...AND TO LIKELY CATEGORY
SUNDAY NIGHT THROUGH MONDAY. WHILE 40KM GUIDANCE SHOWS QPF AS FAR
EAST AS NORTON/GRAHAM THROUGH THESE PERIODS...PATTERN TENDS TO FAVOR
AREAS CLOSER TO FRONTAL ZONE/HIGHER TERRAIN IN COLORADO...SO I
KEPT LOWERS POPS NORTHEAST/EAST. IN POST FRONTAL ENVIRONMENT WITH
THICK STRATUS/LIKELY PRECIPITATION HIGH TEMPS WILL BE COOLER AND I
CONTINUED THE TREND OF LOWER HIGHS ESPECIALLY SUNDAY WHEN HIGHS
MAY STRUGGLE TO REACH THE UPPER 40S IN SOME AREAS.

MONDAY NIGHT-FRIDAY...THERE IS A SECONDARY H3 JET ROTATING THROUGH
THE NORTHERN PLAINS BEHIND THE LARGE SCALE TROUGH...AND THIS COULD
BRING ANOTHER QUICK SHOT OF LIGHT SHOWERS....OTHERWISE LARGE SCALE
RIDGING WILL BRING DRY CONDITIONS AND A WARMING TREND BACK TO THE
REGION THROUGH THURSDAY. MUCH WARMER CONDITIONS ARE EXPECTED BY
NEXT FRIDAY (80S) AS LEE TROUGH STRENGTHENS. WHILE THERE ISN'T A
LOT OF AGREEMENT AT THIS RANGE THE PATTERN DOES SUPPORT POSSIBLE
AFTERNOON/EVENING THUNDERSTORM DEVELOPMENT IN THE HIGHER TERRAIN
IN COLORADO MOVING EAST INTO THE WESTERN PORTIONS OF OUR CWA...SO
SLIGHT CHANCE POPS WERE KEPT IN PLACE FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1134 AM MDT FRI APR 24 2015

IN THE IMMEDIATE TERM FOR KMCK...A PESKY LAYER OF MVFR OVERCAST
SKIES WILL CONTINUE FOR THE EARLY AFTERNOON HOURS. LOWER CEILINGS
SHOULD IMPROVE MY MID AFTERNOON.

AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND
THUNDERSTORMS IN THE VICINITY OF THE TAF SITES THIS AFTERNOON. DUE
TO LACK OF CONFIDENCE IN THE EXACT TRACK OF THE STORMS...ONLY PUT
VCTS MENTION IN THE FORECAST. OVERCAST SKIES WILL BE PRESENT
OVERNIGHT UNTIL THE MORNING HOURS WHEN SKIES BEGIN TO CLEAR. VFR
CONDITIONS WILL PREVAIL FOR BOTH KMCK AND KGLD OVERNIGHT THROUGH
THE END OF THE TAF PERIOD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...DR
AVIATION...MK
Hazardous weather outlook, Apr 24, 11:53 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1053 AM MDT FRI APR 24 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251700-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1053 AM MDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE
AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR THUNDERSTORMS
WILL BE EAST OF THE COLORADO BORDER. SOME OF THESE STORMS COULD
BECOME SEVERE ACROSS NORTHWEST KANSAS AND FAR SOUTHWEST NEBRASKA
WITH THE BEST CHANCE FOR SEVERE WEATHER ALONG AND EAST OF HIGHWAY
83. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE SATURDAY
AFTERNOON INTO SUNDAY NIGHT. HOWEVER...THESE STORMS ARE NOT
EXPECTED TO PRODUCE WIDESPREAD SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 24, 4:15 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MDT FRI APR 24 2015

COZ092-242130-
CHEYENNE COUNTY CO-
315 PM MDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE COUNTY
UNTIL 330 PM MDT...

AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF KIT CARSON...OR 17 MILES WEST OF CHEYENNE WELLS...
MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CHEYENNE COUNTY.

LAT...LON 3888 10279 3902 10268 3898 10251 3881 10264
TIME...MOT...LOC 2114Z 305DEG 8KT 3891 10265

LUNDQUIST
Special weather statement, Apr 24, 4:18 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT FRI APR 24 2015

KSZ041-042-242145-
GREELEY KS-WICHITA KS-
318 PM MDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
SOUTHWESTERN WICHITA COUNTIES UNTIL 345 PM MDT/445 PM CDT/...

AT 317 PM MDT /417 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF TRIBUNE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
GREELEY AND SOUTHWESTERN WICHITA COUNTIES.

LAT...LON 3827 10167 3845 10166 3846 10149 3826 10147
      3826 10150
TIME...MOT...LOC 2117Z 266DEG 11KT 3836 10160

LUNDQUIST
Special weather statement, Apr 24, 4:24 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT FRI APR 24 2015

COZ092-242145-
CHEYENNE COUNTY CO-
324 PM MDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE COUNTY
UNTIL 345 PM MDT...

AT 324 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.

LAT...LON 3886 10271 3900 10264 3895 10243 3878 10255
TIME...MOT...LOC 2124Z 290DEG 13KT 3890 10259

LUNDQUIST
Special weather statement, Apr 24, 4:38 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
438 PM CDT FRI APR 24 2015

KSZ002-242200-
RAWLINS KS-
438 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS COUNTY UNTIL
500 PM CDT...

AT 438 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF ATWOOD
TO 13 MILES SOUTHEAST OF MCDONALD...AND MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
RAWLINS COUNTY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3978 10092 3957 10111 3957 10136 3978 10119
TIME...MOT...LOC 2138Z 221DEG 15KT 3970 10116 3963 10122

LUNDQUIST
Special weather statement, Apr 24, 4:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
341 PM MDT FRI APR 24 2015

KSZ041-042-242200-
GREELEY KS-WICHITA KS-
341 PM MDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND SOUTHERN
WICHITA COUNTIES UNTIL 400 PM MDT/500 PM CDT/...

AT 341 PM MDT /441 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
TRIBUNE TO 7 MILES SOUTH OF LEOTI...AND MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEOTI...TRIBUNE...SELKIRK AND MARIENTHAL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3847 10183 3850 10115 3832 10117 3832 10186
TIME...MOT...LOC 2141Z 279DEG 8KT 3836 10178 3838 10132

LUNDQUIST
Special weather statement, Apr 24, 4:56 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
356 PM MDT FRI APR 24 2015

COZ090-091-242215-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
356 PM MDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND NORTH
CENTRAL KIT CARSON COUNTIES UNTIL 415 PM MDT...

AT 356 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES EAST OF COPE TO 10
MILES NORTH OF STRATTON. THESE STORMS WERE NEARLY STATIONARY.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BETHUNE...KIRK AND IDALIA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO NEAR MILE MARKER 430.
 HIGHWAY 385 BETWEEN MILE MARKERS 210 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3972 10256 3971 10220 3928 10241 3936 10273
TIME...MOT...LOC 2156Z 131DEG 2KT 3964 10249 3945 10257

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 11:15 PM CDTSpecial Weather StatementGLDWallace15 min
Apr 24, 2:36 PM CDTSevere Thunderstorm WarningGLDSherman39 min
Apr 24, 3:26 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace49 min
Apr 24, 3:51 PM CDTSevere Thunderstorm WarningGLDWallace39 min
Apr 24, 4:18 PM CDTSpecial Weather StatementGLDWichita27 min
Apr 24, 4:28 PM CDTSevere Thunderstorm WarningGLDWallace47 min
Apr 24, 4:38 PM CDTSpecial Weather StatementGLDRawlins22 min
Apr 24, 4:41 PM CDTSpecial Weather StatementGLDWichita19 min
Apr 24, 4:49 PM CDTSevere Thunderstorm WarningGLDWallace41 min
Apr 24, 5:08 PM CDTSpecial Weather StatementGLDCheyenne22 min
Apr 24, 5:14 PM CDTTornado Warning Tornado observedGLDWichita31 min
Apr 24, 5:18 PM CDTSpecial Weather StatementGLDGreeley27 min
Apr 24, 5:25 PM CDTSevere Thunderstorm WarningGLDWallace38 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningGLDGreeley33 min
Apr 24, 6:07 PM CDTSpecial Weather StatementGLDWichita23 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningGLDGove62 min
Apr 24, 6:30 PM CDTSpecial Weather StatementGLDWichita30 min
Apr 24, 6:40 PM CDTSevere Thunderstorm WarningGLDGove50 min
Apr 24, 6:59 PM CDTSpecial Weather StatementGLDGraham31 min
Apr 23, 7:01 PM CDTSpecial Weather StatementGLDYuma14 min
Apr 23, 7:22 PM CDTSpecial Weather StatementGLDYuma23 min
Apr 23, 9:59 PM CDTSpecial Weather StatementGLDKit Carson16 min
Apr 23, 10:47 PM CDTSpecial Weather StatementGLDCheyenne13 min
Apr 23, 10:58 PM CDTSpecial Weather StatementGLDCheyenne17 min
Apr 24, 3:33 PM CDTSpecial Weather StatementGLDCheyenne27 min
Apr 24, 3:56 PM CDTSpecial Weather StatementGLDCheyenne19 min
Apr 24, 4:15 PM CDTSpecial Weather StatementGLDCheyenne15 min
Apr 24, 4:24 PM CDTSpecial Weather StatementGLDCheyenne21 min
Apr 24, 4:56 PM CDTSpecial Weather StatementGLDKit Carson19 min
Apr 24, 5:38 PM CDTSevere Thunderstorm WarningGLDKit Carson, Yuma35 min
Apr 23, 8:23 PM CDTSpecial Weather StatementGLDDundy22 min
Apr 23, 8:44 PM CDTSpecial Weather StatementGLDDundy16 min
Apr 23, 8:56 PM CDTSpecial Weather StatementGLDDundy19 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.